# SDR USAA2015011200013

- Difficulty date: December 24, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 88,850 hours, 29,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N37101
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, DELAMINATION ON APU COMPARTMENT RT INTERIOR SKIN PANEL AT BS 1926, WL 247.6. REPAIRED APU COMPARTMENT RT INTERIOR SKIN PANEL AT BS 1926, WL 247.6 IAW SRM 51-70-10, REPAIR 4 & EA 106387.
